Vol. 9, No. 3, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field

Diletta Martinelli, Yusuke Nakamura and Jakub Witaszek

Vol. 9 (2015), No. 3, 725–747

We prove the basepoint-free theorem for big line bundles on a three-dimensional log canonical projective pair defined over the algebraic closure of a finite field. This theorem is not valid for any other algebraically closed field.

basepoint-free theorem, semiample line bundles, positive characteristic, finite fields
Mathematical Subject Classification 2010
Primary: 14E30
Secondary: 14C20
Received: 2 September 2014
Revised: 11 January 2015
Accepted: 16 February 2015
Published: 17 April 2015
Diletta Martinelli
Department of Mathematics
Imperial College London
180 Queen’s Gate
London SW7 2AZ
United Kingdom
Yusuke Nakamura
Graduate School of Mathematical Sciences
The University of Tokyo
3-8-1 Komaba, Meguro-ku
Tokyo 153-8914
Jakub Witaszek
The London School of Geometry and Number Theory, Department of Mathematics
University College London
Gower Street
London WC1E 6BT
United Kingdom